Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Needing support katia

Posted by jujube on November 9, 2004, at 21:25:55

In reply to Re: Needing support jujube, posted by katia on November 9, 2004, at 21:05:26

> > Katia,
> >
> > I'm sorry that you are suffering. I am not
> > bi-polar, so I can only imagine what you are going through in terms of your depression, and my heart goes out to you. I, too, have experienced that feeling of darkness, and agree that it is very, very scary. It hit me like a ton of bricks when I was given an injection of Depo Provera. Everything in my life just went black, and I was on Effexor at the time because I was moderately depressed and anxious. So, I can relate to being on an AD and not having it work effectively when you fall into the pit. Although the Depo shot is wearing off, the depression won't lift. So, my pdoc has switched me to a TCA AD. I am a little nervous about taking it, but I can't go on like this much longer.
> >
> > I really think you should either call or get an appointment with your pdoc as soon as possible. You shouldn't have to suffer like this, and may require a med change or an dosage increase of your current med.
> >
> > In the meantime, try to be strong (I know, easier said than done).
> >
> >
> > Take care.
> >
> > Tamara
> >
>
> Hi Tamara,
> just out of curiosity, what does your depression feel and look like? I'm trying to gauge how bad mine is getting. Does yours shift for you if you have to work and the darkness just waits on the sidelines until you're alone again? I feel like my mood is spilling over and I look tired. People keep saying so. I have a day off and tried to be optimistic about the day and what i would get done, but nothing happened. I was too tired and dead feeling; like I just wanted to crawl back to bed.
> I'm hoping that this is just today.
> katia

Katia,

I am in a different situation since I have been taking some leave from work. I had a huge amount of sick leave in the bank, and have had to use it because I just wasn't functioning well. So, I guess I am fortunate in that regard. How did it feel? It's so hard to explain because I have never experienced anything like it before. I guess it was like being being buried alive. There is no light, only darkness. You are aware of things going on around you, but don't have the mental or physical strength to do anything. I cried every day for 1.5 months, and couldn't figure out why I was crying. But, I kept getting up every morning, getting dressed, taking my dog for a walk, trying to eat a little something. I tried to talk to a friend or family member every day, even when I didn't care if I saw or heard from anyone. And, surprisingly, although I am still down and not experiencing the joy and pleasure I normally experience in my life, the days are not as dark as they were. The light is starting to shine again, and the fear and worry are starting to subside. I know I will feel better soon, especially once I start the new med. You, too, have to hang on the hope and belief that you will feel better soon, and that the darkness will lift. Because, as any of us who have been through this know, the darkness does lift. I know it's hard, but try not to give into the darkness. And, don't worry about what others think, unless their concern is genuine and heartfelt. Contrary to popular belief, we don't have to be "up" all the time. If your pdoc isn't already aware how badly the shorter days affect your mood, you really need to bring it to his/her attention. It may require a dosage change this time of year.

Take good care of your self Katia. My thoughts are with you.

Tamara


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jujube thread:9730
URL: http://www.dr-bob.org/babble/20041108/msgs/414029.html